Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1985, Volume 53, Issue 3

Capacity Pricing<545:CP>2.0.CO;2-Q
p. 545-566

Robert Wilson, Shmuel Oren, Stephen Smith

We study the problem of optimal pricing for a bundle of services characterized by two attributes (e.g., quantity and quality) and subject to capacity limitations or peakloading. An application is to services that take the form of a load-duration curve. Using separability assumptions on the demand and cost functions, we derive the optimal pricing policy for a monopolist seller. An example is solved completely.

Log In To View Full Content